Aarhus University Seal / Aarhus Universitets segl

Erik Skibsted

Asymptotic completeness for N-body Stark Hamiltonians

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalCommunications in Mathematical Physics
Pages (from-to)509-535
Number of pages26
Publication statusPublished - 1996

See relations at Aarhus University Citationformats

ID: 191406